Classification of topologically conjugate affine mappings
AbstractWe consider affine mappings from $ℝ^n$ into $ℝ^n, n ≥ 1$. We prove a theorem on the topological conjugacy of an affine mapping that has at least one fixed point to the corresponding linear mapping. We give a classification, up to topological conjugacy, for affine mappings from $ℝ$ into $ℝ$ and also for affine mappings from $ℝ^n$ into $ℝ^n, n > 1$, having at least one fixed point and the nonperiodic linear part.
How to Cite
Budnyts’ka, T. V. “Classification of Topologically Conjugate Affine Mappings”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 1, Jan. 2009, pp. 134-9, https://umj.imath.kiev.ua/index.php/umj/article/view/3009.